2 doctors weighed in:

Can prednisolone-induced cataract worsen after stoppage of medication? My vision seems more blurred.

2 doctors weighed in
Dr. Michael Ham
Ophthalmology

In brief: Cataracts

Yes it can worsen after stopping the steroid, once the cataract has started forming, it can get worse at any time.
Discontinuing of the Steroid will usually slow or halt the progression in most cases.

In brief: Cataracts

Yes it can worsen after stopping the steroid, once the cataract has started forming, it can get worse at any time.
Discontinuing of the Steroid will usually slow or halt the progression in most cases.
Dr. Michael Ham
Dr. Michael Ham
Thank
Dr. John Goldman
Internal Medicine - Rheumatology

In brief: It may but it can be

It may but it may be related to your uveitis.
You need to see your ophthalogist

In brief: It may but it can be

It may but it may be related to your uveitis.
You need to see your ophthalogist
Dr. John Goldman
Dr. John Goldman
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors